Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Changing therapy from Trizivir
Nov 9, 2005

Dear Doctor Henry Following your comments of 8th November I am now changing from Trivizir to Viramune, Epivir and Viread. The exact combos. you mentioned are not yet available here in France. My T cell count is stable at 450. At a first glance is this a suitable combination as a second go at therapy ? I am concerned about the liver as I have had hepatitis A , B and C and still remain antibody positive for these liver conditions although have not had a problem for 25 years with the liver. Would you second this choice that has been made for me or would you go for something else - I do not want to change meds. after this - I want to get this right ! I have to start taking the new combo. this week and so if you have time to respond now I can go ahead with taking them with some confidence. Many thanks, George

Response from Dr. Henry

Most patients would do OK changing to the regimen you outlined though liver status needs to be monitored carefully. Efavirenz is an alternative to the nevirapine as would be number of ritonavir boosted or non-boosted protease inhibitors. Good luck.



Previous
This is my third time asking!!
Next
Changing to PI to deal with KS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement